Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 254841, 7 pages
http://dx.doi.org/10.1155/2013/254841
Research Article

Empirical Analysis of Traffic Bottleneck at Beijing Expressways

College of Civil Engineering and Architecture, Zhejiang University, Hangzhou 310058, China

Received 23 July 2013; Revised 16 September 2013; Accepted 16 September 2013

Academic Editor: Wuhong Wang

Copyright © 2013 Sheng Jin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sheng Jin, Dianhai Wang, and Dongfang Ma, “Empirical Analysis of Traffic Bottleneck at Beijing Expressways,” Mathematical Problems in Engineering, vol. 2013, Article ID 254841, 7 pages, 2013. doi:10.1155/2013/254841